# SDR HEEA978895

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H2801
- Condition: Blows Fuses
- Location: Anti-Coll
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWS FUSES AND FLASHES TOO SLOWLY.  .
